Event News,Multisports,News,Review,Triathlon News,Triathlon Philippines

Singapore International Triathlon 2017

12 Sep , 2017  

WHAT: Singapore International Triathlon

WHEN: 10th September 2017, 6.15am – 1.00pm

WHERE: East Coast Park Area E2, Angsana Green

ABOUT SIT
Singapore International Triathlon

Singapore International Triathlon

The Singapore International Triathlon (SIT) is Singapore’s pioneer triathlon event. Established in 1984, it was launched in an era when triathlons and endurance sports in general were largely unknown in Asia. From the first local triathlon held by the National University of Singapore (NUS) in its campus, it evolved into an international event two years later with a wide diversity of athletes participation from multiple countries
including Malaysia, Hong Kong, New Zealand and Australia. Through the years, the number of participants has grown steadily. The race distances of 2km swim, 65km bike and 16km run, were also changed to the widely accepted Olympic distance. During this time, local sportsmen have also achieved elite competitive status
through better knowledge in training and sports conditioning. Today, the SIT has become one of the most highly-anticipated, international sports
events in Singapore. Co-organised by Triathlon Association of Singapore and Orange Room Pte Ltd, the event has attracted up to 3,000 triathletes from countries such as Philippines, Ireland, Italy, Sweden, France, Spain, USA, Canada, Belgium, Germany, Switzerland, Austria, Denmark, Australia, New Zealand, South Africa, Japan, Indonesia and Malaysia, who vied for various coveted championship titles, including the Asian Championship. Held at the East Coast Park, this is a great opportunity for participants to Race the Lion City. The event boasts warm and calm water, scenic location, well-marked course and friendly volunteers, promising a memorable racing experience for all to enjoy from the starting to the finishing line.

Race Review:

  • The swim course is good water is not clear but not so cold
  • bike course is not for triathlon bike race it is possible but dangerous
  • Bike Course has no visual on technical stuff to help some racer got plat tire
  • Run course is so good a lot of Marshall cheering for some motivation.
  • Bike Transition very nice big place and secure.
  • Marshall is very friendly

Singapore International Triathlon

GETTING THERE

EventDetails
Date & Time : 10th September 2017, 6.15am – 1.00pm
Venue : East Coast Park Area E2, Angsana Green
Website : www.triathlon.sg
Enquiries : enquiry@triathlon.sg
+65 6274 9868

By Taxi
The nearest drop-off is the East Coast Lagoon Food Centre at Car park E2, which is
accessible by Laguna Flyover, Marine Parade Flyover, Fort Road and East Coast Park
Expressway heading towards Marine Parade and City (Exit 10B).

By Car
The nearest car park to the main event site is at E2 & E3. Availability at these carparks are
on a first-come-first serve basis. Do note that carpark charges may apply to some
carparks. For Participants starting after 9am, it is recommended to park at Carpark E1
and ride over to the main event site.

Road Closure
Part of East Coast Park Service Road will be closed to traffic on event day from 5am to
1pm. This is to facilitate the cycling leg of the event. The closure will commence from
East Coast Park Expressway towards Bedok (Exit 7A) until the turning point of the cycling
route (National Sailing Centre).

Participants are advised against parking their vehicles at the carparks within the road
closure areas, Should you park in those carparks (Carpark F1, F2 and G), your vehicle will
not be allowed to leave the carpark until the road is reopened to traffic. Any vehicle found
along the road closure within the road closure timing will be towed to Carpark F3 & H.

 

RACE SCHEDULE
Start Time Wave Category Gender Race Bib No. Cap Colour
6.15am Opening of Transition Area and Body-Marking
7.10am NSC 1 National Championships Male 01 – 19 Pink
7.30am NSC 2 National Championships Female 20 – 25 Pink
20 mins Interval
7.50am 1 Individual Standard Male 101 – 174 Yellow
7.55am 2 Individual Standard Male 201 – 280 Yellow
8.00am 3 Individual Standard Male 301 – 380 Yellow
8.05am 4 Individual Standard Male 401 – 459 Yellow
20 mins Interval
8.25am 5 Individual Standard Male 501 – 590 Red
8.30am 6 Individual Standard Male 601 – 652 Red
8.35am 7 Individual Standard Male 701 – 781 Red
8.40am 8 Individual Standard Male 801 – 885 Red
8.45am 9 Individual Standard Female 901 – 981 Red
8.50am 10 Team Relay Standard All 5501 – 5530 Pink
20 mins Interval
9.10am 11 Individual Sprint Male 1101 – 1173 Blue
9.15am 12 Individual Sprint Male 1201 – 1290 Blue
9.20am 13 Individual Sprint Male 1301 – 1388 Blue
9.25am 14 Individual Sprint Male 1401 – 1497 Blue
15 mins Interval
9.40am 15A Individual Sprint Female 1501 – 1590 Orange
9.45am 15B Individual Sprint Female 1601 – 1625 Orange
9.50am 16 Team Relay Sprint All 8801 – 8840 Pink
15 mins Interval
10.05am 17 Individual Mini Male 1701 – 1795 Orange
10.10am 18 Individual Mini Female 1801 – 1865 Orange
10.15am 19 Team Relay Mini All 9901 – 9915 Orange
10 mins Interval
10.25am 20A Individual Kids Male 2001 – 2104 Pink
10.30am 20B Individual Kids Female
10.45am Prize Presentation
1.00pm End of Event

 

EVENT INFORMATION

National Championships
Date : Sunday, 10th September 2017
Venue : East Coast Park Area E2
Time : Men’s Start – 7.10am
Women’s Start – 7.30am

This year’s Singapore International Triathlon 2017 will see Singapore’s top triathletes
competing against one another in the National Championships category. Every triathlete
will be racing hard to be crowned national champions, with ITU points given to the top 5
triathletes. With this being a sprint distance race instead of the olympic standard
distance, it is going to be a very exciting Sunday with the juniors pitting against the
seniors in the familiar settings of East Coast Park, you will see the battle between the
bests!

While Christy Suriadi, Bryce Chong and Nicholas Rachmadi have already been selected
for the XXI Commonwealth Games, this National Championships will need to find 3 more
triathletes for TAS nominations to SNOC to fill up the remaining 1 men and 2 women
slots. Look out for bronze medallist Clement Chow and Wille Loo who finished a close 4th
behind Clement in the recent SEA Games, also not forgetting Zac Low, a confirmed
contender in the 2018 Asian Games. These 3 will be putting up their best for this 1 slot.
Winona Howe’s withdrawal from this race due to an unfortunate injury has kept the
options open with Phoebe Kee and Ethel Lin amongst the favourites now fighting for the
2 women nomination spots.
Will we see the favourites dominating again this Sunday or will we see surprises? With
elite starts comprising of 13 men and 5 women, this category will be the highlights of
Sunday morning.

 

For the course map please download Singapore International Triathlon